5th Annual -MESH symposium Schedule

Thursday March 27th 2025

7-9am CDT, 8-10 am EDT, 12-2pm UK, 1-3pm Netherlands, 8-10pm Perth/Singapore

Session 1: 8-10am (EST)

8am Welcome/Keynote Samuel Nordberg and Q&A

8.30am 10 min

Impact of Legg Calve Perthes disease on mobility, pain interference, and anxiety in children aged 6-10 years old, an assessment using PROMIS (Zachariah Samuel)

8.40am 4 min

Role of Kinesiophobia in mediating the relationship between knee function and life space utilization among patients with knee Osteoarthritis and Falls (Bryan Yi Jia Tan)

8.44am 4 min

Neuroticism is related to functional outcomes after surgically treated proximal humerus fractures. (Denise de Gruijter)

8.48am 4 min

Anxiety and Depression Symptoms Are Associated with Inferior Subjective Outcomes in Patients Undergoing Total Hip Arthroplasty: A Prospective Cohort Study (Margot Aalders)

8.52am 4 min

Psychological Impacts and Radiological Predictors in Persistent Pain and Disability after Distal Radius Fractures: A Retrospective Analysis (Maryam Farzad)

8.56am Q&A 14 min

9.10am 10 min

User Preferences for a Digital Intervention Addressing Chronic Pain and Mental Health in Middle-Aged and Older Adults (Christine Gou)

9.20am 4 min

Influence of pain neuroscience education on knowledge and attitudes about pain in patients with subacromial pain syndrome: A randomized clinical trial (Tina Greenlee)

9.24am 4 min

Effectiveness of Non-pharmacologic Interventions to Address Preoperative Anxiety in Patients Undergoing Spinal Surgery: A Systematic Review (Charu Jain)

9.28am 4 min

Behavioral Activation in the Perioperative Setting: Fidelity Outcomes for Orthopedic Cohort (Reya Mehta)

9.32am 4 min

Prospective Identification of Factors Associated with Patient Experience in Musculoskeletal Specialty Care (Philippe Dentino)

9.36am 4 min

Factors Associated with Levels of Pain Intensity Among Patients with Intermittent Paresthesia (George Sayegh)

9.40am Q&A 18 min

9.58am Closing Remarks

5th Annual -MESH symposium Schedule

Thursday March 27th 2025

3-5pm CDT, 8-10pm UK, 9-11pm Netherlands, 4-6am March 29th Singapore

Session 2: 4-6pm EST

4pm Welcome/Keynote Joel Bialosky, and Q&A

4.30pm 10 min

National Estimates of Postoperative Benzodiazepine and Opioid Prescriptions in the United States (2010-2022) (Kevin Young Xu)

4.40pm 4 min

Change in general and pain-specific mental health characteristics following surgical fixation of traumatic lower extremity fracture in older adults (Trevor Lentz)

4.44pm 4 min

The Relationship between Social Health and Musculoskeletal Discomfort and Incapability: A Systematic Review (Andrew Samson)

4.48pm 4 min

Predictors of Quality of Life After Pediatric Anterior Cruciate Ligament Reconstruction: A Longitudinal Analysis of Knee Injury and Osteoarthritis Outcome Score Subscale Recovery and Patient Acceptable Symptomatic State Achievement (Zachariah Samuel)

4.52pm 4 min

Longitudinal Evaluation of Patient-Reported Outcomes Measurement Information System (PROMIS) Scores in Children Under Six with Legg-Calve-Perthes Disease: A Multicenter Study (Zachariah Samuel)

4.56pm 4 min

Influence of positive and negative psychological factors on patient reported pain and function/disability in patients with upper extremity musculoskeletal disorders (Joy Macdermid)

5.00pm Q&A 14 min

5.14pm 10 min

Pain related psychological screening in injured overhead athletes seeking physical therapy (Giorgio Zeppieri Jr.)

5.24pm 4 min

Time-Point Analysis of Scoliosis Research Society (SRS-22r) Score Subscale Recovery and Patient Acceptable Symptomatic State (PASS) Achievement (Zachariah Samuel)

5.28pm 4 min

Is the perception of hip or knee joint arthroplasty as optional or elective associated with unhelpful thoughts or feelings of distress? (George Sayegh)

5.32pm 4 min

Systematic Review of Structural Diseases: What is the evidence they may be at least partially heritable? (Jordan Tanyi)

5.36pm 4 min

Idiopathic and senescent conditions: unhelpful information or misinformation regarding etiology in patient-facing material (George Sayegh)

5.40pm 4 min

Care utilization and measures of the subjective aspects of illness (Alexander Drost)

- 5.44pm Q&A 14 min
- 5.58pm Closing remarks